# SDR USAA2013122600010

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 15,577 hours, 5,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS BROKEN AT ROW 3 LT.  REPLACED EMERGENCY EXIT LIGHT LENS AT ROW 3 LT IAW A321 AMM 33-20-00, OPERATIONS CHECKED GOOD.
